Iburapid 0.4g x 50 tablets, ibuprofen

Nord Farm


£14.99 £30.00




  • Ibuprofen. Iburapid is a fast and effective medicine containing a double dose of the active substance 400mg ibuprofen with analgesic, anti-inflammatory and antipyretic effects. The drug is indicated for adults and children over 12 years of age.

Composition:
One film-coated tablet contains: 400mg ibuprofen (Ibuprofenum) and excipients: tablet core: microcrystalline cellulose, lactose monohydrate, corn starch, croscarmellose sodium, povidone K30, talc, dimethicone, colloidal anhydrous silica; tablet coating: talc, hypromellose, titanium dioxide (E171), macrogol 6000, cochineal red (E124), azorubin (E122), dimethicone.

Action:
The drug has analgesic, antipyretic and anti-inflammatory.

Application:
Iburapid 0,4g is a medicine with analgesic, antipyretic and anti-inflammatory properties. It will effectively deal with low and moderate pain  and will be particularly helpful in combating headache, toothache, muscle and joint pain. Iburapid is also the first-line drug for cold and flu related problems. The drug is indicated for adults and children  over 12 years of age - with a body weight of over 40 kg.

Additional information:
Keep the product out of reach of children at room temperature. It is recommended to avoid taking the drug during pregnancy (first and second trimester) and breastfeeding women, unless the doctor prescribes otherwise. The drug contains lactose (in the case of intolerance to some sugars you should consult your doctor before use). The drug contains azorubine and cochineal red which may cause allergic reactions.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of hypersensitivity to non-steroidal anti-inflammatory drugs (NSAIDs) and in case of certain symptoms after taking acetylsalicylic acid or other NSAIDs, ie: aspirin asthma, angioneurotic edema, bronchospasm, rhinitis, urticaria. Do not use in case of severe renal or hepatic failure, gastric / duodenal ulcer (active, past), perforation or bleeding, severe heart failure (NYHA class IV), severe hypertension, cerebrovascular bleeding or other bleeding , hematopoiesis disorders of unidentified cause, severe dehydration, haemorrhagic diathesis, anticoagulants. Do not use together with other NSAIDs, including COX-2 inhibitors. Do not use in the last trimester of pregnancy and in children under 12 years of age and body weight lower than 40kg.

Side effects:
The use of the drug may result in side effects in some people. When using NSAIDs, symptoms such as edema, hypertension and heart failure have been reported. The use of ibuprofen slightly increases the risk of a heart attack or stroke, most often at high doses over a long period of time. Uncommon side effects: rashes, indigestion, abdominal pain, nausea, headaches, blurred vision, urticaria and pruritus. Rare: diarrhea, bloating, constipation, edema, depression, confusion, hallucinations, insomnia, dizziness, agitation, irritability and fatigue, toxic amblyopia, tinnitus, decreased hemoglobin and hematocrit, inhibition of platelet aggregation, prolonged bleeding time, decrease in serum calcium, increase in serum uric acid. Very rare: abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis), liver dysfunction, especially during long-term use, erythema multiforme, Stevens-Johnson syndrome (severe, life-threatening type of allergic reaction), toxic necrotic separation of the epidermis , tar-like stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastric and / or duodenal ulcer, gastrointestinal bleeding and perforation, especially in people over 65 years of age, aseptic meningitis, edema, dysuria, reduction of urine output, renal failure, renal papillary necrosis, increase in serum urea, increase in sodium in the blood plasma, severe hypersensitivity reactions such as swelling of the face, tongue and larynx, dyspnoea, tachycardia (increased heart rate), hypotension (sudden decrease in blood pressure), shock; exacerbation of asthma and bronchospasm, swelling, hypertension, heart failure associated with the use of high-dose NSAIDs, hypertension. In people with autoimmune diseases such symptoms as: stiff neck, headache, nausea, vomiting, fever, disorientation were observed. exacerbation of asthma and bronchospasm, swelling, hypertension, heart failure associated with the use of high-dose NSAIDs, hypertension. In people with autoimmune diseases such symptoms as: stiff neck, headache, nausea, vomiting, fever, disorientation were observed. exacerbation of asthma and bronchospasm, swelling, hypertension, heart failure associated with the use of high-dose NSAIDs, hypertension. In people with autoimmune diseases such symptoms as: stiff neck, headache, nausea, vomiting, fever, disorientation were observed.

Dosage:
It is recommended to use as recommended on the leaflet or doctor's instructions. Swallow the tablets whole with water. Take during meals, if there are gastrointestinal complaints. Adults, adolescents (above 12 years of age, body weight over 40 kg): initial dose is 400 mg (one tablet), if necessary, the dose can be repeated, with the interval between successive doses should not be shorter than 6 hours. The maximum daily dose is 1200mg (3 tablets).